RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2009, Volume 15, Number 1, Pages 102–110 (Mi timm207)  

This article is cited in 3 scientific papers (total in 3 papers)

Jackson inequality in $L_2(\mathbb T^N)$ with generalized modulus of continuity

S. N. Vasil'ev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The sharp Jackson inequality is proved for the space of periodic functions of many variables with mean-square norm for an arbitrary modulus of continuity generated by a difference operator with constant coefficients.

Keywords: Jackson inequality, generalized modulus of continuity, multidimensional approximation

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2009, 265, suppl. 1, S218–S226

Bibliographic databases:

UDC: 517.1
Received: 11.10.2008

Citation: S. N. Vasil'ev, “Jackson inequality in $L_2(\mathbb T^N)$ with generalized modulus of continuity”, Trudy Inst. Mat. i Mekh. UrO RAN, 15, no. 1, 2009, 102–110; Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S218–S226

Citation in format AMSBIB
\Bibitem{Vas09}
\by S.~N.~Vasil'ev
\paper Jackson inequality in $L_2(\mathbb T^N)$ with generalized modulus of continuity
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2009
\vol 15
\issue 1
\pages 102--110
\mathnet{http://mi.mathnet.ru/timm207}
\elib{https://elibrary.ru/item.asp?id=11929780}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2009
\vol 265
\issue , suppl. 1
\pages S218--S226
\crossref{https://doi.org/10.1134/S0081543809060170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268192700017}


Linking options:
  • http://mi.mathnet.ru/eng/timm207
  • http://mi.mathnet.ru/eng/timm/v15/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Vasil'ev, “Jackson inequality in $L_2(\mathbb R^N)$ with generalized modulus of continuity”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S163–S170  mathnet  crossref  isi  elib
    2. D. V. Gorbachev, “An estimate of an optimal argument in the sharp multidimensional Jackson–Stechkin $L_2$-inequality”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 70–78  mathnet  crossref  mathscinet  isi  elib
    3. S. Yu. Artamonov, “Quality of Approximation by Fourier Means in Terms of General Moduli of Smoothness”, Math. Notes, 98:1 (2015), 3–10  mathnet  crossref  crossref  mathscinet  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:223
    Full text:99
    References:24
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021